# SDR YENA20130717151

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 495 hours, 326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2259
- Condition: Failed
- Location: Mlg
- Part time: 495 hours, 326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO "LG WOW SYS FAIL" CLIMBING THROUGH 15000 FT. ALSO HAD "BRAKE SYS FAULT" AND REAR DOORS WITHOUT A LOCKED INDICATION (NO INDICATION). R & R PSEM2 IAW AMM 32-61-01.  FAULT REMOVED.
